# SDR ASAA2017032120243

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,144 hours, 11,734 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 3400026020
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 3 O`CLOCK FAIRING LOOKS CRACKED.  ACFT GROUNDED. FOUND SCREW MISSING UPPER CORNER OF FAIRING AND A CRACK AROUND LOWER SCREW.   REMOVED THE FAIRING IAW AMM 73-21-06.  REPLACED TWO BROKEN NUTPLATES IAW SRM 51-40-02. INSTALLED FAIRING IAW AMM 73-21-06.
